CureZone   Log On   Join
Withdrawal from Serafem (SSRI)
 
  Views: 2,273
Published: 17 years ago
 

Withdrawal from Serafem (SSRI)


Hi, I decided to stop taking my Serafem 20 mgs and have been off it for the last 3 days. I was prescribed it for panic attacks and anxiety, but my anxiety level seems to have been skyrocketing on the Serafem and the sexual side effects are not fun. I feel great right now after stopping -- much less anxiety and not feeling like my insides are going 90 miles an hour. However, I have been reading about withdrawal side effects, and I wonder if I should have tapered the drug, and whether I should get back on it and begin to taper off slowly.

Any help would be appreciated.
Lana
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.172 sec, (1)